# SDR CALA0300578

- Difficulty date: October 8, 2003
- Submitted: October 8, 2003
- Operation: Air carrier
- Aircraft: N12313
- Make and model: Boeing 7373T0
- Aircraft serial: 23364
- Aircraft time: 54,953 hours, 28,499 cycles
- Engine: Ge CFM56*
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Sta
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT SEAT TRACK CORRODED AT STA 910-927. THE SEAT TRACK WAS REMOVED AND REPLACED USING SPLICES AND FILLER IAW SRM 53-00-52, FIGURE 204.
